# SDR 2008UALA00975

- Difficulty date: February 21, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 50,863 hours, 35,331 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 385
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS SCRATCHES, BS 385 AT AND ABOVE 3L.  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED AREA. ACP INSURANCE CUT OF 0.040". FABRICATED & INSTALLED EXTERNAL DOUBLER & STRUCTURAL FILLERS REPAIR.
